# SDR SWAA2022031083345

- Difficulty date: June 10, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 69,684 hours, 41,054 cycles
- System (JASC): 5711 · Wing Spar
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR BETWEEN SPOILER # 7 & 8 T/E FIXED PANEL LWR ATTACHED WEB CRACKS AT FASTENER TAIL O/B END MKD DOT 60-009 / REMOVED AND INSTALLED AT R/W REAR SPAR BETWEEN SPOILER #7 & #8 T/E FIXED PNL LWR ATTACHED ANGLE AS PER 737-700 SRM 51-40-02-0G-0 SECT #4; A& B; & C;D&E AND REF DRW #115-A2156; REV.D
